# SDR SWAA2021092212348

- Difficulty date: August 28, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500a-500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS500A TO BS500D RBL21.80 AND WL154.5 AT FWD CARGO COMPARTMENT ; 2021-392193 / REPLACED SUPPORT ZEE LOCATED BS500A TO BS500D RBL21.80 AND WL154.5 AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ; SRM 5140-02 AND DWG DWG 143A7500 REV - MATERIAL USED BAC1496-444 PO 2019555053; [18] STEP 16 COMPLETED RII ITEM; [19] TASK COMPLETED RII
